# SDR HYI2005F00004

- Difficulty date: March 7, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Aircraft time: 11,500 hours
- Engine: Cont TSIO520*
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 420121
- Condition: Broken
- Location: Cabin
- Part time: 11,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FIXED BACK DOUBLE PASSENGER SEAT BROKEN.  MAINTENANCE FOUND SEAT SEPARATED FROM PEDASTAL.  REMOVED AND REPLACED SEAT AND SENT BACK TO ORIGINAL MFG FOR REPAIR.  SEAT WAS INSTALLED UNDER AVIATION FABRICATOR STC SA2716CE. (K)
